## Pahiatua Enduro 5th April 2009 2009 YAMAHA CENTRAL ENDURO RND 3

Section	Description	Distance	Time	Avg Speed	Check	Opens	at
					Start	10:30	At the woolshed
1	TT 1 Northern Loop	24 km	60 min	24 kph	Fuel 1 Check 1	11:30	By the dog kennels
2	TT 2 Southern Loop NOTE: A-B Split 11km into section. All through the river, then Experts go right, up razor back, everyone else goes left.	30 km	60 min	30 kph	Fuel 1 Check 2	12:30	At the woolshed
3	TT 3 Northern Loop	24 km	48 min	30 kph	Fuel 1 Check 3	13:18	By the dog kennels
Total:		78 km	02:48	Junior & Novice FINISH			
4	<b>TT 4</b> Southern Loop <b>NOTE: A-B Split 11km into section. All through the river, then</b> <b>Experts go right, up razor back, everyone else goes left.</b>	30 km	55 min	33 kph	Fuel 1 Check 4	14:13	At the woolshed
	Total:	108 km	03:43	Intermediate FINISH			
5	Northern Loop	24 km	40 min	36 kph	Fuel 1 Check 5	14:53	By the dog kennels
	Total:	132 km	04:23	Expert FINISH			

Notes: Fuel 1 By the woolshed TT 1 & TT 3 Starts at fenceline hill, finishes at whare.

TT 2 & TT 4 Starts end of ab split, ends by roadside back towards hall.

